Linear approximation in sensitivity theory for delayed dynamic models: Its validity

Тип публикации: статья из журнала

Год издания: 1996

Аннотация: The validity of a linear representation of the increment (by parameters) in the output coordinates of smooth retarded dynamic systems is evaluated in terms of the product of the matrix of first-order sensitivity functions and the increment of parameters. The method is based on Bellman-Cook adjoint equations and second-order sensitivity functions. Delay in discontinuous dynamic systems is shown to generate new discontinuity points, in whose neighborhoods linear approximations may not hold.

Ссылки на полный текст

Издание

Журнал: AUTOMATION AND REMOTE CONTROL

Выпуск журнала: Vol. 57, Is. 7, Part1

Номера страниц: 946-952

ISSN журнала: 00051179

Место издания: NEW YORK

Издатель: PLENUM PUBL CORP

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.